# SDR 2024F00123

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: General aviation
- Aircraft: N515CJ
- Make and model: Hawbee 4000
- Aircraft serial: RC74
- Aircraft time: 1,778 hours, 1,038 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4013840000012
- Part serial: 10275H3250
- Condition: Cracked
- Location: Cockpit
- Part time: 1,778 hours, 1,038 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL260, APPROXIMATELY 10MINS AFTER DEPARTURE FROM BFI, WE RECEIVED A R WINDSHIELD HEAT FAIL AMBER CAS MESSAGE. FOLLOWING CHECKLIST PROCEDURE, WE RESET THE SWITCH. AFTER APPROXIMATELY 20 SECONDS FROM SWITCH RESET, THE RIGHT COPILOT'S WINDSHIELD SHATTERED ACCOMPANIED BY A LOUD BANG. WE VERIFIED IT WAS ONLY THE OUTER PANE THAT CRACKED. WE IMMEDIATELY DECLARED AN EMERGENCY WHILE TURNING AROUND AND STARTING A DECENT BACK TO BFI. WE LANDED WITHOUT FURTHER INCIDENT ON 32L.
